Corrigenda to the paper “The number of zeros of polynomials in valuation rings of complete discretely valued fields” (Fund. Math. 124 (1984), 41–97)

Tom 208 / 2010

A. Schinzel Fundamenta Mathematicae 208 (2010), 93 DOI: 10.4064/fm208-1-7

Autorzy

  • A. SchinzelInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-956 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek